Alert archive / South Dakota / High Wind Warnings in 2011
High Wind Warning 7, NWS Rapid City, SD
NWS Rapid City, SD issued this high wind warning at Apr 30, 2011, 2:44 AM MDT for 15 counties in South Dakota; Campbell County, Crook County, Weston County, Wyoming. It took effect at Apr 30, 2011, 6:00 AM MDT. It was in force for 13 hr. 60 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 30, 2011, 2:44 AM MDT (08:44 UTC)
- In effect from
- Apr 30, 2011, 6:00 AM MDT
- Expired
- Apr 30, 2011, 6:55 PM MDT
- In force
- 13 hr
- Issued by
- NWS Rapid City, SD
Counties Bennett County, SD, Butte County, SD, Custer County, SD, Haakon County, SD, Harding County, SD, Jackson County, SD, Lawrence County, SD, Meade County, SD, Mellette County, SD, Oglala Lakota County, SD, Pennington County, SD, Perkins County, SD, Todd County, SD, Tripp County, SD, Ziebach County, SD, Campbell County, WY, Crook County, WY, Weston County, WY
The radar
The Rapid City radar (KUDX), 16 km from the middle of the area, began a volume at 08:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 6:22 AM MDT | NON-TSTM WND GST 77 | Buffalo, SD | |
| Apr 30, 6:56 AM MDT | HIGH SUST WINDS 58 | Buffalo, SD | |
| Apr 30, 7:30 AM MDT | HIGH SUST WINDS 47 | 1 Nw Nisland, SD | |
| Apr 30, 7:55 AM MDT | HIGH SUST WINDS 45 | Ellsworth Afb, SD | |
| Apr 30, 8:00 AM MDT | NON-TSTM WND GST 60 | 11 W Wright, WY | |
| Apr 30, 8:00 AM MDT | NON-TSTM WND GST 63 | Wall, SD | |
| Apr 30, 8:04 AM MDT | HIGH SUST WINDS 42 | 1 Ssw South Eagle Butte, SD | |
| Apr 30, 8:05 AM MDT | HIGH SUST WINDS 50 | Bison, SD | |
| Apr 30, 8:15 AM MDT | NON-TSTM WND GST 61 | Rapid City Airport, SD | |
| Apr 30, 8:20 AM MDT | HIGH SUST WINDS 45 | 8 S Wall, SD | |
| Apr 30, 8:22 AM MDT | NON-TSTM WND GST 60 | Downtown Rapid City, SD | |
| Apr 30, 8:25 AM MDT | NON-TSTM WND GST 60 | Faith, SD | |
| Apr 30, 8:29 AM MDT | NON-TSTM WND GST 66 | Ellsworth Afb, SD | |
| Apr 30, 8:30 AM MDT | NON-TSTM WND GST 58 | Downtown Belle Fourche, SD | TIME ESTIMATED |
| Apr 30, 8:30 AM MDT | NON-TSTM WND GST 59 | Downtown Spearfish, SD | TIME ESTIMATED |
| Apr 30, 8:40 AM MDT | HIGH SUST WINDS 43 | 2 E Cottonwood, SD | |
| Apr 30, 8:47 AM MDT | NON-TSTM WND GST 61 | Philip, SD | |
| Apr 30, 8:56 AM MDT | NON-TSTM WND GST 66 | 32 N Downtown Belle Fou, SD | |
| Apr 30, 9:00 AM MDT | NON-TSTM WND GST 66 | S Downtown Sturgis, SD | |
| Apr 30, 9:09 AM MDT | NON-TSTM WND GST 69 | 9 N Box Elder, SD | |
| Apr 30, 9:11 AM MDT | NON-TSTM WND GST 66 | Faith, SD | |
| Apr 30, 9:35 AM MDT | NON-TSTM WND GST 62 | Rapid City Airport, SD | |
| Apr 30, 9:36 AM MDT | NON-TSTM WND GST 66 | Philip, SD | |
| Apr 30, 9:45 AM MDT | NON-TSTM WND GST 60 | E Tilford, SD | |
| Apr 30, 9:51 AM MDT | NON-TSTM WND GST 66 | 2 Ne Echeta, WY | |
| Apr 30, 9:52 AM MDT | HIGH SUST WINDS 44 | Rapid City Airport, SD | |
| Apr 30, 9:55 AM MDT | NON-TSTM WND GST 59 | 3 Ese Downtown Spearfis, SD | |
| Apr 30, 10:00 AM MDT | NON-TSTM WND GST 70 | 2 Se Colony, WY | |
| Apr 30, 10:06 AM MDT | NON-TSTM WND GST 76 | Newell, SD | |
| Apr 30, 10:15 AM MDT | NON-TSTM WND GST 59 | 1 Ssw South Eagle Butte, SD | |
| Apr 30, 10:15 AM MDT | NON-TSTM WND GST 69 | 4 Sw Newell, SD | |
| Apr 30, 10:20 AM MDT | NON-TSTM WND GST 59 | 6 W Parmelee, SD | |
| Apr 30, 10:26 AM MDT | NON-TSTM WND GST 71 | Faith, SD | |
| Apr 30, 10:52 AM MDT | NON-TSTM WND GST 59 | 4 E Dupree, SD | |
| Apr 30, 11:00 AM MDT | HIGH SUST WINDS 47 | 2 W Hamill, SD | |
| Apr 30, 11:08 AM MDT | NON-TSTM WND GST 67 | Philip, SD | |
| Apr 30, 11:55 AM MDT | HIGH SUST WINDS 45 | 1 Se Martin, SD | |
| Apr 30, 12:00 PM MDT | NON-TSTM WND GST 64 | Dupree, SD | TIME ESTIMATED |
| Apr 30, 12:00 PM MDT | NON-TSTM WND GST 65 | Moorcroft, WY | |
| Apr 30, 12:05 PM MDT | NON-TSTM WND GST 57 | 24 Se Wright, WY | |
| Apr 30, 12:09 PM MDT | NON-TSTM WND GST 71 | S Downtown Sturgis, SD | |
| Apr 30, 12:10 PM MDT | NON-TSTM WND GST 58 | 2 E Cottonwood, SD | |
| Apr 30, 12:15 PM MDT | HIGH SUST WINDS 43 | White River, SD | |
| Apr 30, 12:16 PM MDT | NON-TSTM WND GST 67 | Rapid City Airport, SD | |
| Apr 30, 12:20 PM MDT | HIGH SUST WINDS 49 | 6 W Parmelee, SD | |
| Apr 30, 12:20 PM MDT | HIGH SUST WINDS 56 | 8 S Wall, SD | |
| Apr 30, 12:20 PM MDT | NON-TSTM WND GST 64 | 6 W Parmelee, SD | |
| Apr 30, 12:20 PM MDT | NON-TSTM WND GST 75 | 8 S Wall, SD | |
| Apr 30, 12:24 PM MDT | NON-TSTM WND GST 75 | Faith, SD | |
| Apr 30, 12:45 PM MDT | NON-TSTM WND GST 52 | 15 Sw Sundance, WY | |
| Apr 30, 12:46 PM MDT | NON-TSTM WND GST 74 | Buffalo, SD | |
| Apr 30, 12:50 PM MDT | NON-TSTM WND GST 63 | Bison, SD | |
| Apr 30, 12:55 PM MDT | HIGH SUST WINDS 48 | 3 Ese Downtown Spearfis, SD | |
| Apr 30, 12:55 PM MDT | NON-TSTM WND GST 61 | 3 Ese Downtown Spearfis, SD | |
| Apr 30, 12:56 PM MDT | HIGH SUST WINDS 45 | 32 N Downtown Belle Fou, SD | |
| Apr 30, 12:56 PM MDT | HIGH SUST WINDS 54 | Faith, SD | |
| Apr 30, 12:56 PM MDT | HIGH SUST WINDS 60 | Buffalo, SD | |
| Apr 30, 12:56 PM MDT | NON-TSTM WND GST 62 | 32 N Downtown Belle Fou, SD | |
| Apr 30, 1:01 PM MDT | NON-TSTM WND GST 59 | Winner, SD | |
| Apr 30, 1:08 PM MDT | NON-TSTM WND GST 82 | Buffalo, SD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Rapid City, SD (KUNR), launched 00:00Z, 8.7 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1315 m above ground
- 0-6 km bulk shear
- 109 kt
- 0-1 km storm-relative helicity
- -105 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
467 WWUS73 KUNR 300844 NPWUNR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RAPID CITY SD 244 AM MDT SAT APR 30 2011 A DEEP LOW PRESSURE SYSTEM OVER NORTH DAKOTA WILL MOVE SLOWLY TOWARDS NORTHWEST MINNESOTA TODAY. THIS WILL BRING STRONG NORTHWEST WINDS TO WESTERN AND SOUTH CENTRAL SOUTH DAKOTA AND INTO PARTS OF NORTHEAST WYOMING FOR TODAY. SDZ001-002-012>014-025-026-030>032-072>074-WYZ071-301645- /O.UPG.KUNR.HW.A.0003.110430T1200Z-110501T0200Z/ /O.NEW.KUNR.HW.W.0007.110430T1200Z-110501T0100Z/ HARDING-PERKINS-BUTTE-NORTHERN MEADE CO PLAINS-ZIEBACH- NORTHERN FOOT HILLS-RAPID CITY-CUSTER CO PLAINS- PENNINGTON CO PLAINS-HAAKON-STURGIS/PIEDMONT FOOT HILLS- SOUTHERN MEADE CO PLAINS-HERMOSA FOOT HILLS-NORTHEASTERN CROOK- INCLUDING THE CITIES OF...BUFFALO...LEMMON...BISON... BELLE FOURCHE...FAITH...DUPREE...SPEARFISH...RAPID CITY... FOLSOM...WALL...PHILIP...STURGIS...UNION CENTER...HERMOSA... COLONY 244 AM MDT SAT APR 30 2011 ...HIGH WIND WARNING IN EFFECT FROM 6 AM THIS MORNING TO 7 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 7 PM MDT THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * STRONG NORTHWEST WINDS WILL DEVELOP THIS MORNING. THE WINDS WILL DIMINISH EARLY THIS EVENING. * NORTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 65 MPH ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS 40 MPH WINDS...OR GUSTS OVER 60 MPH... ARE EXPECTED OR OCCURRING. && $$ SDZ042>044-046-047-049-301645- /O.UPG.KUNR.HW.A.0003.110430T1200Z-110501T0200Z/ /O.NEW.KUNR.WI.Y.0012.110430T1200Z-110501T0100Z/ SHANNON-JACKSON-BENNETT-MELLETTE-TODD-TRIPP- INCLUDING THE CITIES OF...PINE RIDGE...KYLE...KADOKA...MARTIN... WHITE RIVER...MISSION...WINNER 244 AM MDT SAT APR 30 2011 /344 AM CDT SAT APR 30 2011/ ...WIND ADVISORY IN EFFECT FROM 6 AM MDT /7 AM CDT/ THIS MORNING TO 7 PM MDT /8 PM CDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM MDT /7 AM CDT/ THIS MORNING TO 7 PM MDT /8 PM CDT/ THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * STRONG NORTHWEST WINDS WILL DEVELOP THIS MORNING. THE WINDS WILL DIMINISH EARLY THIS EVENING. * NORTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS UP TO 55 MPH ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS 30 MPH WINDS...OR GUSTS OVER 45 MPH...ARE EXPECTED OR OCCURRING. && $$
6 follow-up statements
389 WWUS73 KUNR 301225 NPWUNR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RAPID CITY SD 625 AM MDT SAT APR 30 2011 A DEEP LOW PRESSURE SYSTEM OVER NORTH DAKOTA WILL MOVE SLOWLY TOWARDS NORTHWEST MINNESOTA TODAY. THIS WILL BRING STRONG NORTHWEST WINDS TO WESTERN AND SOUTH CENTRAL SOUTH DAKOTA AND INTO PARTS OF NORTHEAST WYOMING FOR TODAY. SDZ001-002-012>014-025-026-030>032-072>074-WYZ071-302030- /O.CON.KUNR.HW.W.0007.000000T0000Z-110501T0100Z/ HARDING-PERKINS-BUTTE-NORTHERN MEADE CO PLAINS-ZIEBACH- NORTHERN FOOT HILLS-RAPID CITY-CUSTER CO PLAINS- PENNINGTON CO PLAINS-HAAKON-STURGIS/PIEDMONT FOOT HILLS- SOUTHERN MEADE CO PLAINS-HERMOSA FOOT HILLS-NORTHEASTERN CROOK- INCLUDING THE CITIES OF...BUFFALO...LEMMON...BISON... BELLE FOURCHE...FAITH...DUPREE...SPEARFISH...RAPID CITY... FOLSOM...WALL...PHILIP...STURGIS...UNION CENTER...HERMOSA... COLONY 625 AM MDT SAT APR 30 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. * STRONG NORTHWEST WINDS WILL DEVELOP THIS MORNING. THE WINDS WILL DIMINISH EARLY THIS EVENING. * NORTHWEST WINDS OF 45 TO 50 MPH WITH GUSTS UP TO 75 MPH CAN BE EXPECTED ACROSS NORTHWEST SOUTH DAKOTA. NORTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 65 MPH ARE EXPECTED ACROSS WEST CENTRAL SOUTH DAKOTA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS 40 MPH WINDS...OR GUSTS OVER 60 MPH... ARE EXPECTED OR OCCURRING. && $$ SDZ042>044-046-047-049-302030- /O.CON.KUNR.WI.Y.0012.000000T0000Z-110501T0100Z/ SHANNON-JACKSON-BENNETT-MELLETTE-TODD-TRIPP- INCLUDING THE CITIES OF...PINE RIDGE...KYLE...KADOKA...MARTIN... WHITE RIVER...MISSION...WINNER 625 AM MDT SAT APR 30 2011 /725 AM CDT SAT APR 30 2011/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT /8 PM CDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT /8 PM CDT/ THIS EVENING. * STRONG NORTHWEST WINDS WILL DEVELOP THIS MORNING. THE WINDS WILL DIMINISH EARLY THIS EVENING. * NORTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS UP TO 55 MPH ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS 30 MPH WINDS...OR GUSTS OVER 45 MPH...ARE EXPECTED OR OCCURRING. && $$
437 WWUS73 KUNR 301434 NPWUNR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RAPID CITY SD 834 AM MDT SAT APR 30 2011 A DEEP LOW PRESSURE SYSTEM OVER NORTH DAKOTA WILL MOVE SLOWLY TOWARDS NORTHWEST MINNESOTA TODAY. THIS WILL BRING STRONG NORTHWEST WINDS TO WESTERN AND SOUTH CENTRAL SOUTH DAKOTA AND INTO PARTS OF NORTHEAST WYOMING. SDZ001-002-012>014-025-026-030>032-072>074-WYZ071-010100- /O.CON.KUNR.HW.W.0007.000000T0000Z-110501T0100Z/ HARDING-PERKINS-BUTTE-NORTHERN MEADE CO PLAINS-ZIEBACH- NORTHERN FOOT HILLS-RAPID CITY-CUSTER CO PLAINS- PENNINGTON CO PLAINS-HAAKON-STURGIS/PIEDMONT FOOT HILLS- SOUTHERN MEADE CO PLAINS-HERMOSA FOOT HILLS-NORTHEASTERN CROOK- INCLUDING THE CITIES OF...BUFFALO...LEMMON...BISON... BELLE FOURCHE...FAITH...DUPREE...SPEARFISH...RAPID CITY... FOLSOM...WALL...PHILIP...STURGIS...UNION CENTER...HERMOSA... COLONY 834 AM MDT SAT APR 30 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. * STRONG NORTHWEST WINDS WILL CONTINUE TODAY BEFORE DIMINISH EARLY THIS EVENING. * NORTHWEST WINDS OF 45 TO 55 MPH WITH GUSTS UP TO AROUND 75 MPH CAN BE EXPECTED ACROSS NORTHWEST SOUTH DAKOTA. NORTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 65 MPH ARE EXPECTED ACROSS WEST CENTRAL SOUTH DAKOTA. * OCCASIONAL SNOW SHOWERS MOVING THROUGH MAY PRODUCE SOME BLOWING SNOW...BRIEFLY REDUCING VISIBILITIES TO UNDER ONE-HALF MILE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS 40 MPH WINDS...OR GUSTS OVER 60 MPH... ARE EXPECTED OR OCCURRING. && $$ SDZ042>044-046-047-049-010100- /O.CON.KUNR.WI.Y.0012.000000T0000Z-110501T0100Z/ SHANNON-JACKSON-BENNETT-MELLETTE-TODD-TRIPP- INCLUDING THE CITIES OF...PINE RIDGE...KYLE...KADOKA...MARTIN... WHITE RIVER...MISSION...WINNER 834 AM MDT SAT APR 30 2011 /934 AM CDT SAT APR 30 2011/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT /8 PM CDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT /8 PM CDT/ THIS EVENING. * GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH TODAY BEFORE DIMINISHING EARLY THIS EVENING. * NORTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS UP TO 55 MPH ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS 30 MPH WINDS...OR GUSTS OVER 45 MPH...ARE EXPECTED OR OCCURRING. && $$
210 WWUS73 KUNR 301513 NPWUNR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RAPID CITY SD 913 AM MDT SAT APR 30 2011 A DEEP LOW PRESSURE SYSTEM OVER NORTH DAKOTA WILL MOVE SLOWLY TOWARDS NORTHWEST MINNESOTA TODAY. THIS WILL BRING STRONG NORTHWEST WINDS TO WESTERN AND SOUTH CENTRAL SOUTH DAKOTA AND INTO PARTS OF NORTHEAST WYOMING. SDZ042>044-046-047-049-302315- /O.UPG.KUNR.WI.Y.0012.000000T0000Z-110501T0100Z/ /O.EXA.KUNR.HW.W.0007.000000T0000Z-110501T0100Z/ SHANNON-JACKSON-BENNETT-MELLETTE-TODD-TRIPP- INCLUDING THE CITIES OF...PINE RIDGE...KYLE...KADOKA...MARTIN... WHITE RIVER...MISSION...WINNER 913 AM MDT SAT APR 30 2011 /1013 AM CDT SAT APR 30 2011/ ...HIGH WIND WARNING IN EFFECT UNTIL 7 PM MDT /8 PM CDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 7 PM MDT /8 PM CDT/ THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. * STRONG NORTHWEST WINDS WILL CONTINUE THROUGH TODAY BEFORE DIMINISHING EARLY THIS EVENING. * WEST TO NORTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO AROUND 60 MPH ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS 40 MPH WINDS...OR GUSTS OVER 60 MPH... ARE EXPECTED OR OCCURRING. && $$ SDZ001-002-012>014-025-026-030>032-072>074-WYZ071-302315- /O.CON.KUNR.HW.W.0007.000000T0000Z-110501T0100Z/ HARDING-PERKINS-BUTTE-NORTHERN MEADE CO PLAINS-ZIEBACH- NORTHERN FOOT HILLS-RAPID CITY-CUSTER CO PLAINS- PENNINGTON CO PLAINS-HAAKON-STURGIS/PIEDMONT FOOT HILLS- SOUTHERN MEADE CO PLAINS-HERMOSA FOOT HILLS-NORTHEASTERN CROOK- INCLUDING THE CITIES OF...BUFFALO...LEMMON...BISON... BELLE FOURCHE...FAITH...DUPREE...SPEARFISH...RAPID CITY... FOLSOM...WALL...PHILIP...STURGIS...UNION CENTER...HERMOSA... COLONY 913 AM MDT SAT APR 30 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. * STRONG NORTHWEST WINDS WILL CONTINUE TODAY BEFORE DIMINISH EARLY THIS EVENING. * NORTHWEST WINDS OF 45 TO 55 MPH WITH GUSTS UP TO AROUND 75 MPH CAN BE EXPECTED ACROSS NORTHWEST SOUTH DAKOTA. NORTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 65 MPH ARE EXPECTED ACROSS WEST CENTRAL SOUTH DAKOTA. * OCCASIONAL SNOW SHOWERS MOVING THROUGH MAY PRODUCE SOME BLOWING SNOW...BRIEFLY REDUCING VISIBILITIES TO UNDER ONE-HALF MILE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS 40 MPH WINDS...OR GUSTS OVER 60 MPH... ARE EXPECTED OR OCCURRING. && $$
449 WWUS73 KUNR 301610 NPWUNR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RAPID CITY SD 1010 AM MDT SAT APR 30 2011 A DEEP LOW PRESSURE SYSTEM OVER NORTH DAKOTA WILL MOVE SLOWLY TOWARDS NORTHWEST MINNESOTA TODAY. THIS WILL BRING STRONG NORTHWEST WINDS TO WESTERN AND SOUTH CENTRAL SOUTH DAKOTA ALONG WITH OVER NORTHEASTERN WYOMING. WYZ054>056-058-010015- /O.EXA.KUNR.HW.W.0007.000000T0000Z-110501T0100Z/ NORTHERN CAMPBELL-SOUTHERN CAMPBELL-WESTERN CROOK-WESTON- INCLUDING THE CITIES OF...GILLETTE...WRIGHT...MOORCROFT... HULETT...NEWCASTLE 1010 AM MDT SAT APR 30 2011 ...HIGH WIND WARNING IN EFFECT UNTIL 7 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 7 PM MDT THIS EVENING. * STRONG NORTHWEST WINDS WILL CONTINUE THROUGH TODAY BEFORE DIMINISHING EARLY THIS EVENING. * NORTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS TO AROUND 60 MPH ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS 40 MPH WINDS...OR GUSTS OVER 60 MPH... ARE EXPECTED OR OCCURRING. && $$ SDZ001-002-012>014-025-026-030>032-072>074-WYZ071-010015- /O.CON.KUNR.HW.W.0007.000000T0000Z-110501T0100Z/ HARDING-PERKINS-BUTTE-NORTHERN MEADE CO PLAINS-ZIEBACH- NORTHERN FOOT HILLS-RAPID CITY-CUSTER CO PLAINS- PENNINGTON CO PLAINS-HAAKON-STURGIS/PIEDMONT FOOT HILLS- SOUTHERN MEADE CO PLAINS-HERMOSA FOOT HILLS-NORTHEASTERN CROOK- INCLUDING THE CITIES OF...BUFFALO...LEMMON...BISON... BELLE FOURCHE...FAITH...DUPREE...SPEARFISH...RAPID CITY... FOLSOM...WALL...PHILIP...STURGIS...UNION CENTER...HERMOSA... COLONY 1010 AM MDT SAT APR 30 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. * STRONG NORTHWEST WINDS WILL CONTINUE TODAY BEFORE DIMINISH EARLY THIS EVENING. * NORTHWEST WINDS OF 45 TO 55 MPH WITH GUSTS UP TO AROUND 75 MPH CAN BE EXPECTED ACROSS NORTHWEST SOUTH DAKOTA. NORTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 65 MPH ARE EXPECTED ACROSS WEST CENTRAL SOUTH DAKOTA. * OCCASIONAL SNOW SHOWERS MOVING THROUGH MAY PRODUCE SOME BLOWING SNOW...BRIEFLY REDUCING VISIBILITIES TO UNDER ONE-HALF MILE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS 40 MPH WINDS...OR GUSTS OVER 60 MPH... ARE EXPECTED OR OCCURRING. && $$ SDZ042>044-046-047-049-010015- /O.CON.KUNR.HW.W.0007.000000T0000Z-110501T0100Z/ SHANNON-JACKSON-BENNETT-MELLETTE-TODD-TRIPP- INCLUDING THE CITIES OF...PINE RIDGE...KYLE...KADOKA...MARTIN... WHITE RIVER...MISSION...WINNER 1010 AM MDT SAT APR 30 2011 /1110 AM CDT SAT APR 30 2011/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MDT /8 PM CDT/ THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MDT /8 PM CDT/ THIS EVENING. * STRONG NORTHWEST WINDS WILL CONTINUE THROUGH TODAY BEFORE DIMINISHING EARLY THIS EVENING. * WEST TO NORTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO AROUND 60 MPH ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS 40 MPH WINDS...OR GUSTS OVER 60 MPH... ARE EXPECTED OR OCCURRING. && $$ SDZ027-041-010015- /O.NEW.KUNR.WI.Y.0013.110430T1610Z-110501T0100Z/ SOUTHERN FOOT HILLS-FALL RIVER- INCLUDING THE CITIES OF...HOT SPRINGS...EDGEMONT 1010 AM MDT SAT APR 30 2011 ...WIND ADVISORY IN EFFECT UNTIL 7 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM MDT THIS EVENING. * GUSTY NORTHWEST WINDS WILL CONTINUE TODAY BEFORE DIMINISHING EARLY THIS EVENING. * WEST TO NORTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS TO AROUND 50 MPH ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS 30 MPH WINDS...OR GUSTS OVER 45 MPH...ARE EXPECTED OR OCCURRING. && $$
829 WWUS73 KUNR 302058 NPWUNR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RAPID CITY SD 258 PM MDT SAT APR 30 2011 A DEEP LOW PRESSURE SYSTEM OVER NORTH DAKOTA WILL CONTINUE TO SLOWLY MOVE TOWARDS NORTHWEST MINNESOTA THROUGH THIS EVENING...BRINGING STRONG NORTHWEST WINDS TO WESTERN AND CENTRAL SOUTH DAKOTA ALONG WITH OVER NORTHEASTERN WYOMING. SDZ001-002-012>014-WYZ071-010500- /O.EXT.KUNR.HW.W.0007.000000T0000Z-110501T0500Z/ HARDING-PERKINS-BUTTE-NORTHERN MEADE CO PLAINS-ZIEBACH- NORTHEASTERN CROOK- INCLUDING THE CITIES OF...BUFFALO...LEMMON...BISON... BELLE FOURCHE...FAITH...DUPREE...COLONY 258 PM MDT SAT APR 30 2011 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 11 PM MDT THIS EVENING... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 11 PM MDT THIS EVENING. * STRONG NORTHWEST WINDS OF 40 TO 55 MPH WITH GUSTS UP TO 75 MPH WILL CONTINUE THROUGH EARLY THIS EVENING BEFORE DIMINISHING LATE THIS EVENING. * OCCASIONAL SNOW SHOWERS MOVING THROUGH MAY PRODUCE SOME BLOWING SNOW...BRIEFLY REDUCING VISIBILITIES TO UNDER ONE-HALF MILE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS 40 MPH WINDS...OR GUSTS OVER 60 MPH... ARE EXPECTED OR OCCURRING. && $$ SDZ025-026-030>032-042>044-046-047-049-072>074-010500- /O.EXT.KUNR.HW.W.0007.000000T0000Z-110501T0500Z/ NORTHERN FOOT HILLS-RAPID CITY-CUSTER CO PLAINS- PENNINGTON CO PLAINS-HAAKON-SHANNON-JACKSON-BENNETT-MELLETTE-TODD- TRIPP-STURGIS/PIEDMONT FOOT HILLS-SOUTHERN MEADE CO PLAINS- HERMOSA FOOT HILLS- INCLUDING THE CITIES OF...SPEARFISH...RAPID CITY...FOLSOM... WALL...PHILIP...PINE RIDGE...KYLE...KADOKA...MARTIN... WHITE RIVER...MISSION...WINNER...STURGIS...UNION CENTER...HERMOSA 258 PM MDT SAT APR 30 2011 /358 PM CDT SAT APR 30 2011/ ...HIGH WIND WARNING NOW IN EFFECT UNTIL 11 PM MDT /MIDNIGHT CDT/ THIS EVENING... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 11 PM MDT /MIDNIGHT CDT/ THIS EVENING. * STRONG NORTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO AROUND 65 MPH WILL CONTINUE THROUGH EARLY THIS EVENING BEFORE DIMINISHING LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS 40 MPH WINDS...OR GUSTS OVER 60 MPH... ARE EXPECTED OR OCCURRING. && $$ WYZ054>056-058-010100- /O.CON.KUNR.HW.W.0007.000000T0000Z-110501T0100Z/ NORTHERN CAMPBELL-SOUTHERN CAMPBELL-WESTERN CROOK-WESTON- INCLUDING THE CITIES OF...GILLETTE...WRIGHT...MOORCROFT... HULETT...NEWCASTLE 258 PM MDT SAT APR 30 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. * STRONG NORTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO AROUND 60 MPH WILL CONTINUE THROUGH THIS AFTERNOON BEFORE DIMINISHING EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS 40 MPH WINDS...OR GUSTS OVER 60 MPH... ARE EXPECTED OR OCCURRING. && $$ SDZ027-041-010500- /O.EXT.KUNR.WI.Y.0013.000000T0000Z-110501T0500Z/ SOUTHERN FOOT HILLS-FALL RIVER- INCLUDING THE CITIES OF...HOT SPRINGS...EDGEMONT 258 PM MDT SAT APR 30 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL 11 PM MDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 11 PM MDT THIS EVENING. * GUSTY NORTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS TO AROUND 55 MPH WILL CONTINUE THROUGH EARLY THIS EVENING BEFORE DIMINISHING LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS 30 MPH WINDS...OR GUSTS OVER 45 MPH...ARE EXPECTED OR OCCURRING. && $$
663 WWUS73 KUNR 010055 NPWUNR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RAPID CITY SD 655 PM MDT SAT APR 30 2011 A DEEP LOW PRESSURE SYSTEM OVER NORTH DAKOTA WILL CONTINUE TO SLOWLY MOVE TOWARDS MINNESOTA THROUGH THIS EVENING...BRINGING STRONG NORTHWEST WINDS TO WESTERN AND CENTRAL SOUTH DAKOTA. SDZ001-002-012>014-WYZ071-010500- /O.CAN.KUNR.HW.W.0007.000000T0000Z-110501T0500Z/ /O.NEW.KUNR.HW.W.0008.110501T0100Z-110501T0500Z/ HARDING-PERKINS-BUTTE-NORTHERN MEADE CO PLAINS-ZIEBACH- NORTHEASTERN CROOK- INCLUDING THE CITIES OF...BUFFALO...LEMMON...BISON... BELLE FOURCHE...FAITH...DUPREE...COLONY 655 PM MDT SAT APR 30 2011 ...HIGH WIND WARNING IN EFFECT UNTIL 11 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 11 PM MDT THIS EVENING. * STRONG NORTHWEST WINDS OF 40 TO 55 MPH WILL CONTINUE THROUGH EARLY THIS EVENING BEFORE DIMINISHING LATE THIS EVENING. * OCCASIONAL SNOW SHOWERS MOVING THROUGH MAY PRODUCE SOME BLOWING SNOW...BRIEFLY REDUCING VISIBILITIES TO UNDER ONE-HALF MILE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS 40 MPH WINDS...OR GUSTS OVER 60 MPH... ARE EXPECTED OR OCCURRING. && $$ SDZ025-026-030>032-042>044-046-047-049-072>074-010500- /O.CAN.KUNR.HW.W.0007.000000T0000Z-110501T0500Z/ /O.NEW.KUNR.HW.W.0008.110501T0100Z-110501T0500Z/ NORTHERN FOOT HILLS-RAPID CITY-CUSTER CO PLAINS- PENNINGTON CO PLAINS-HAAKON-SHANNON-JACKSON-BENNETT-MELLETTE-TODD- TRIPP-STURGIS/PIEDMONT FOOT HILLS-SOUTHERN MEADE CO PLAINS- HERMOSA FOOT HILLS- INCLUDING THE CITIES OF...SPEARFISH...RAPID CITY...FOLSOM... WALL...PHILIP...PINE RIDGE...KYLE...KADOKA...MARTIN... WHITE RIVER...MISSION...WINNER...STURGIS...UNION CENTER...HERMOSA 655 PM MDT SAT APR 30 2011 /755 PM CDT SAT APR 30 2011/ ...HIGH WIND WARNING IN EFFECT UNTIL 11 PM MDT /MIDNIGHT CDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 11 PM MDT /MIDNIGHT CDT/ THIS EVENING. * STRONG NORTHWEST WINDS OF 30 TO 45 MPH WILL CONTINUE THROUGH EARLY THIS EVENING BEFORE DIMINISHING LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS 40 MPH WINDS...OR GUSTS OVER 60 MPH... ARE EXPECTED OR OCCURRING. && $$ WYZ054>056-058-010200- /O.CAN.KUNR.HW.W.0007.000000T0000Z-110501T0100Z/ NORTHERN CAMPBELL-SOUTHERN CAMPBELL-WESTERN CROOK-WESTON- INCLUDING THE CITIES OF...GILLETTE...WRIGHT...MOORCROFT... HULETT...NEWCASTLE 655 PM MDT SAT APR 30 2011 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS CANCELLED THE HIGH WIND WARNING. * THE STRONGER WINDS ACROSS NORTHEAST WYOMING HAVE SUBSIDED. $$ SDZ027-041-010200- /O.CAN.KUNR.WI.Y.0013.000000T0000Z-110501T0500Z/ SOUTHERN FOOT HILLS-FALL RIVER- INCLUDING THE CITIES OF...HOT SPRINGS...EDGEMONT 655 PM MDT SAT APR 30 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS CANCELLED THE WIND ADVISORY. * THE STRONGER WINDS ACROSS FALL RIVER COUNTY HAVE SUBSIDED. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Rapid City, SD wrote its last area forecast discussion before this high wind warning went out at Apr 30, 2:40 AM MDT, 4 minutes earlier.
Area forecast discussion, Apr 30, 2:40 AM MDT, 4 minutes before
AREA FORECAST DISCUSSION FOR WESTERN SD AND NORTHEASTERN WY
NATIONAL WEATHER SERVICE RAPID CITY SD
240 AM MDT SAT APR 30 2011
.DISCUSSION...AT 08Z SURFACE MAP SHOWS DEEP LOW OVER NORTH
CENTRAL NORTH DAKOTA WHILE DEEP UPPER LOW IS OVER WEST-CENTRAL
NORTH DAKOTA. W-NW WINDS BEGINING TO INCREASE ACROSS NORTHWEST
SD WITH SCATTERED RAIN/SNOW SHOWERS WRAPPING AROUND UPPER LOW
AND MOVING THRU NERN WY/NRN BLACK HILLS AND NWRN SD. TEMPS IN
THE 30S OVER ALL BUT SOUTH CENTRAL SD WHERE TEMPS IN LOWER 40S.
TODAY/TONIGHT...PRESSURE GRADINT WILL TIGHTEN WITH 850MB WINDS
FORECAST AT 45-55 KTS. WITH TIGHT PRESSURE GRADIENT AND GOOD
MIXING WILL HOIST HIGH WIND WARNING ACROSS WRN SD PLAINS MAINLY
NORTH OF I-90 WITH HIGH END ADVISORY OVER SOUTH CENTRAL SD.
EXPECT WINDS OF 40-45/GUST 65 OVER WARNING AREA AND 30-35/GUST 55
OVER ADVISORY AREA. WINDS SHOULD DIMINISH LATE THIS AFTERNOON AND
EARLY THIS EVEING. SNOW SHOWERS WILL WRAP INTO NORTHEAST WYOMING/
NWRN SD AND THE BLACK HILLS THIS MORNING...DRIER AIR WILL PUSH
INTO REGION QUICKLY THIS AFTERNOON AND ONLY EXPECT SCT RAIN/SNOW
SHOWERS IN THE AFTERNOON. BEST CHANCES OF ACCUMULATING SNOWS WILL
BE IN THE HIGHER ELEVATIONS OF THE BLACK HILLS WHERE A COUPLE OF
INCHES MAY FALL. TONIGHT WILL BE PARTLY CLOUDY AND COOL...MAY SEE
AN ISOLATED SNOW SHOWER OR TWO OVER THE BLACK HILLS AND FAR NERN
WY.
SUN/SUN NIGHT...NW FLOW WILL CONTINUE ACROSS THE REGION. THERE
WILL BE ENOUGH MOISTURE/INSTABILITY FOR SCATTERED SHOWERS...SOME
SNOW SHOWERS WILL BE POSSIBLE DURING THE MORNING HOURS. TEMPS WILL
STAY ON THE COOL SIDE. OUTSIDE OF AN ISOLD SHOWER OR TWO ON SUNDAY
EVENING...IT SHOULD BE PARTLY CLOUDY AND COOL.
MON/MON NIGHT...UPPER RIDGE WILL BRING DRIER AND WARMER WEATHER
TO THE AREA FOR MONDAY AND MONDAY NIGHT.
EXTENDED...UPPER LEVEL RIDGE BREAKS DOWN TUESDAY AS NEXT UPPER
TROF DIGS INTO THE NORTHERN ROCKIES. GUIDANCE SHOWS COLD FRONT WEST
OF FORECAST AREA UNTIL LATE TUESDAY...ALLOWING FOR DRY CONDITIONS
AND ABOVE AVERAGE TEMPERATURES. UPPER TROUGH SWINGS THROUGH THE
FORECAST AREA TUESDAY NIGHT INTO WEDNESDAY NIGHT...BRINGING COOLER
TEMPERATURES AND A CHANCE OF SHOWERS. WEAK RIDGING RETURNS FOR
THURSDAY AND FRIDAY.
&&
.AVIATION...WIDESPREAD RAIN/SNOW WILL PERSIST THROUGH THIS EVENING
ACROSS NORTHEAST WYOMING...THE BLACK HILLS...AND MUCH OF THE SOUTH
DAKOTA PLAINS WITH WIDESPREAD MVFR TO IFR CIGS/VSBY EXPECTED.
NORTHWEST WINDS WILL BE 30 TO 40 KNOTS WITH HIGHER GUSTS.
&&
.UNR WATCHES/WARNINGS/ADVISORIES...
SD...HIGH WIND WARNING FROM 6 AM MDT /7 AM CDT/ TODAY THROUGH
THIS AFTERNOON FOR BUTTE-HAAKON-HARDING-NORTHERN FOOT HILLS-
NORTHERN MEADE CO PLAINS-PENNINGTON CO PLAINS-PERKINS-
RAPID CITY-SOUTHERN MEADE CO PLAINS-STURGIS/PIEDMONT FOOT
HILLS-ZIEBACH.
...WIND ADVISORY FROM 6 AM MDT / 7 AM CDT/ TODAY THROUGH THIS
AFTERNOON FOR BENNETT-CUSTER CO PLAINS-HERMOSA FOOT HILLS-
JACKSON-MELLETTE-SHANNON-TODD-TRIPP.
WY...HIGH WIND WARNING FROM 6 AM MDT TODAY THROUGH THIS AFTERNOON
FOR NORTHEASTERN CROOK.
&&Hazardous weather outlook, Apr 29, 6:14 AM MDT, 20 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RAPID CITY SD 614 AM MDT FRI APR 29 2011 SDZ001-002-012>014-024>032-041>044-046-047-049-072>074-WYZ054>058- 071-301300- BENNETT-BUTTE-CENTRAL BLACK HILLS-CUSTER CO PLAINS-FALL RIVER-HAAKON- HARDING-HERMOSA FOOT HILLS-JACKSON-MELLETTE-NORTHEASTERN CROOK- NORTHERN BLACK HILLS-NORTHERN CAMPBELL-NORTHERN FOOT HILLS- NORTHERN MEADE CO PLAINS-PENNINGTON CO PLAINS-PERKINS-RAPID CITY- SHANNON-SOUTHERN BLACK HILLS-SOUTHERN CAMPBELL-SOUTHERN FOOT HILLS- SOUTHERN MEADE CO PLAINS-STURGIS/PIEDMONT FOOT HILLS-TODD-TRIPP- WESTERN CROOK-WESTON-WYOMING BLACK HILLS-ZIEBACH- 614 AM MDT (714 AM CDT) FRI APR 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN SOUTH DAKOTA AND NORTHEASTERN WYOMING. .DAY ONE...TODAY AND TONIGHT A STRONG WEATHER DISTURBANCE WILL CROSS THE NORTHERN PLAINS TODAY BRINGING A VARIETY OF WEATHER TO THE AREA. BREEZY CONDITIONS AND SCATTERED RAIN SHOWERS ARE EXPECTED ACROSS THE SOUTH DAKOTA PLAINS... WHILE LIGHT ACCUMULATIONS OF SNOW ARE POSSIBLE FROM NORTHEAST WYOMING INTO THE BLACK HILLS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG NORTH TO NORTHWEST WINDS WILL DEVELOP ACROSS THE AREA ON SATURDAY AS A TIGHT PRESSURE GRADIENT DEVELOPS OVER THE NORTHERN PLAINS. THE STRONGEST WINDS LOOK TO BE ACROSS THE NORTHWESTERN AND WEST CENTRAL SOUTH DAKOTA PLAINS...WHERE SUSTAINED WINDS OF 25 TO 35 MPH AND GUSTS TO 50 MPH WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.
The office that day
Everything else NWS Rapid City, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 2:44 AM MDT | Wind Advisory | UNR | Bennett, Jackson, Mellette, Oglala Lakota, Todd, Tripp | 6 hr |
| Apr 30, 10:10 AM MDT | Wind Advisory | UNR | Fall River | 9 hr |
Nearby
High Wind Warnings in South Dakota, 2011High Wind Warnings in Wyoming, 2011Every high wind warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.